# SDR ASAA2015061112072

- Difficulty date: June 11, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 33,110 hours, 10,064 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE INOPERATIVE.  ACFT GROUNDED.  ACCOMPLISHED AUTOTHROTTLE SYSTEM OPS TEST IAW MM 22-31-00-710-801, TEST PASSED NO FAULTS WERE INDICATED, NO HISTORY 90 DAYS.
